I'm been taking 50mg of trazodone for about two weeks-I sleep well, but wake up a couple of times during the night but I still wake up feeling tired, dizzy and a little sick to my stomach. I've tried 25mg but I don't seem to sleep as well.
It takes about 4 weeks to get the full effect from trazodone to help with anxiety and depression, but only about a week for a sleep aid. Since you're waking during the nite you may need an increase in dose. Talk to your doctor and let she/he know your are waking at nite. Also, be sure and take it with food, such as a couple of crackers, you don't want to eat a big meal before bed, so 1-2 crackers etc. For myself I started out on 50mg then gradually went up to 200-300mg a nite,
I hope this has helped,
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Mar 2013 • 2 answers
Posted 12 Dec 2014 • 1 answer
Trazodone - I took trazadone for 15 years for sleep. It's been 6 months of slowly coming off it. My?
Posted 20 Dec 2014 • 4 answers
Posted 31 Dec 2016 • 3 answers
Posted 8 Jan 2017 • 2 answers